MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROCOTYL PRIME BALL & SOCKET TORX SCREWDRIVER LS; HIP INSTRUMENT

MICROPORT ORTHOPEDICS INC. PROCOTYL PRIME BALL & SOCKET TORX SCREWDRIVER LS; HIP INSTRUMENT
Model Number P3SDTOSL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
Allegedly, tip of screwdriver broke off in use inside patient.Additional information received on 09/11/2020 from (b)(6) : confirmation that the tip instrument remained inside the patient.

Brand Name
PROCOTYL PRIME BALL & SOCKET TORX SCREWDRIVER LS
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10602753
Report Number3010536692-2020-00631
Device Sequence Number2578253
Product Code HWE
UDI-Device IdentifierM684P3SDTOSL1
UDI-PublicM684P3SDTOSL1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP3SDTOSL
Device Catalogue NumberP3SDTOSL
Device Lot NumberUS101012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/11/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date09/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR